# SDR SWIA200210941

- Difficulty date: June 8, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 14,469 hours, 21,010 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Condition: Out Of Position
- Location: Console
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM STICKS WHEN MOVING WHEEL FORWARD OR BACK.  CONSOLE TRIM RUBBING ON RIGHT TRIM WHEEL.  REPOSITIONED CONSOLE TRIM.  OPS CHECKS GOOD.
